Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Thyroid problem, taking thyroxine sodium and thyrofit, tests done for T3, T4,TSH. Stop medication?

Sir, Ihave thyroid problem. taking thyroxine sodium tablets & thyrofit 50 tablets. test report on 28-12- 2011 shows as under: AMA 16.90 TSH 7.46 T3 118 T4 8.40 Doctor advice me not to take medicine as you have no problem of thyroid in view AMA report. pl check up after six months. now my test report dated 1st May 2012 shows as under : T3 118 T4 8.30 TSH 12.32 pl advice me. thanks
Asked On : Mon, 7 May 2012
Answers:  1 Views:  233
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
it is not all about AMA or now called as anti TPO. u should also check out ur anti thyroglobulin.
then again just bcos once AMA was negative it doesnot mean it cannot become positive later. it shows an autoimmune disease presence or not. it can happen to anyone at anytime.
now u need to be on euthyrox for sure.
do a free T3, free T4 and then get back to me u can guide u through.
total t3 and T4 can be normal even if ur actual free or active t3 & t4 r low.
feel free to write to me on the details.
God Bless.
Answered: Sat, 5 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor